MAUDE Adverse Event Report: ARTHREX, INC. 5.5X36MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 5.5X36MM PERIPHERAL SCREW, LOCKING; SHOULDR PROSTH, REVERSE CONFIG
Model Number 5.5X36MM PERIPHERAL SCREW, LOCKING
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 07/25/2025, a sales representative reported via email that the ar-9580-2420-2s univers revers modular glenoid system augmented baseplate (24 mm) had failed, necessitating a revision procedure.The issue originated during a reverse shoulder arthroplasty performed on (b)(6) 2025.To address the failure, the surgical team successfully removed the ar-9580-2420-2s baseplate (24 mm), ar-9582-30 modular post for augmented mgs baseplate 30 mm, ar-9563-24 peripheral locking screw, and ar-9563-36 peripheral locking screw.They proceeded with the implantation of a non-arthrex small screw baseplate, which was supplemented by bone grafting.A new arthrex cup and polyethylene liner were also placed.The revision surgery was completed without further complications.Additional information has been requested on 07/31/2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
On november 26, 2025, the mentor failure analysis lab received the device for evaluation.On november 26, 2025, mentor received additional information that indicated that the patient actually underwent surgical intervention (mastopexy) on the left breast in 2021 for asymmetry and also had lumpectomy and radiation on the right breast due to significant encapsulation and contracture.On november 26, 2025, the product investigation was completed.Device investigation summary: the product was returned to mentor for evaluation.Mentor then conducted visual inspection and microscopic examination of the returned device.Visual analysis of the returned device determined that the breast implant was found to be ruptured and received in two parts.Microscopic examination was performed on the edges of the rupture, and parallel striations were found in an area of the tear on the anterior view, measuring less than 0.1 cm.Parallel striations are consistent with markings made by a sharp object perforating the implant shell.The cause of the rupture in the remaining area of the tear could not be identified.Mentor also performed a manufacturing record evaluation related to the reported complaint for the finished device lot number.No manufacturing non-conformances were identified as part of this evaluation.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: no corrective and preventive action (capa) is required now.This medwatch form is for the left breast prosthesis.The complication and surgical intervention on the right breast will be reported under mrn: (b)(6).

Brand Name
5.5X36MM PERIPHERAL SCREW, LOCKING
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22792977
Report Number1220246-2025-03455
Device Sequence Number18303572
Product Code PHX
UDI-Device Identifier00888867296909
UDI-Public(01)00888867296909(11)240523(17)290430(10)15253156
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5.5X36MM PERIPHERAL SCREW, LOCKING
Device Catalogue NumberAR-9563-36
Device Lot Number15253156
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown